# SDR FDEA201707252040

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,941 hours, 22,803 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX551881
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW DURING CRUISE. COMPLIED WITH  ECAM AND QRH.  FOUND HYD PUMP LEAKING BETWEEN MATING SURFACE BETWEEN FRONT AND AFT HALF OF PUMP.   REMOVED AND REPLACED THE NR 1 ENG HYD PUMP IAW MM 29-11-32-04-01. OPS AND LEAK CHECKED GOOD.
